# SDR MASA2009022500078

- Difficulty date: February 25, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 15,612 hours, 10,622 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH FLT 7269 IAD-ATL.  CREW RETURNED TO THE GATE DUE TO LAV SMOKE WARNING.  MX RAN ENGINES AND OPERATED PACKS, NO SMOKE NOTED.
